# SDR SWAA103780

- Difficulty date: June 26, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 48,957 hours, 40,046 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Switch
- Part number: F75935
- Condition: Faulty
- Location: Krueger Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK - AFTER TAKEOFF, AFTER FLAP RETRACTION, NR 4 FLAP INDICATION REMAINED "FULL EXTEND" UNABLE TO VISUALLY VERIFY.  REMOVED AND REPLACED NR 4 KRUEGER FLAP FULL EXTEND & FULL RETRACT PROX SWITCHES PER MM.
